Alert archive / Idaho / Wind Advisories in 2013
Wind Advisory 9, NWS Boise, ID
NWS Boise, ID issued this wind advisory at Mar 19, 2013, 2:03 PM MDT for Gooding County, Jerome County, Twin Falls County, Idaho. It took effect at Mar 21, 2013, 12:00 PM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 19, 2013, 2:03 PM MDT (20:03 UTC)
- In effect from
- Mar 21, 2013, 12:00 PM MDT
- Expired
- Mar 21, 2013, 10:37 AM MDT
- In force
- Issued by
- NWS Boise, ID
Counties Gooding County, ID, Jerome County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 162 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153 WWUS75 KBOI 192003 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 203 PM MDT TUE MAR 19 2013 ...VERY WINDY WEDNESDAY AFTERNOON THROUGH THURSDAY... .SOUTHEAST OREGON WILL BECOME VERY WINDY WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY AND ACROSS SOUTHWESTERN IDAHO WEDNESDAY EVENING. THE FRONTAL PASSAGE ITSELF WILL BRING A SHORT PERIOD OF STRONG WINDS. SOUTHERN IDAHO...INCLUDING THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY...WILL BECOME VERY WINDY THURSDAY. ORZ061-063-200545- /O.NEW.KBOI.WI.Y.0008.130320T2100Z-130321T0300Z/ HARNEY COUNTY-MALHEUR COUNTY- 203 PM MDT TUE MAR 19 2013 /103 PM PDT TUE MAR 19 2013/ ...WIND ADVISORY IN EFFECT FROM 3 PM MDT /2 PM PDT/ TO 9 PM MDT /8 PM PDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY FOR HARNEY AND MALHEUR COUNTIES IN OREGON...WHICH IS IN EFFECT FROM 3 PM MDT /2 PM PDT/ TO 9 PM MDT /8 PM PDT/ WEDNESDAY. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...2 PM TO 8 PM PDT. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ016-030-200545- /O.NEW.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 203 PM MDT TUE MAR 19 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND ADVISORY FOR THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...NOON TO 6 PM MDT THURSDAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
8 follow-up statements
014 WWUS75 KBOI 200355 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 955 PM MDT TUE MAR 19 2013 ...VERY WINDY WEDNESDAY AFTERNOON THROUGH THURSDAY... .SOUTHEAST OREGON WILL BECOME VERY WINDY WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY AND ACROSS SOUTHWESTERN IDAHO WEDNESDAY EVENING. THE FRONTAL PASSAGE ITSELF WILL BRING A SHORT PERIOD OF STRONG WINDS. SOUTHERN IDAHO...INCLUDING THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY WILL BECOME VERY WINDY THURSDAY. ORZ061-063-201400- /O.CON.KBOI.WI.Y.0008.130320T2100Z-130321T0300Z/ HARNEY COUNTY-MALHEUR COUNTY- 955 PM MDT TUE MAR 19 2013 /855 PM PDT TUE MAR 19 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ TO 9 PM MDT /8 PM PDT/ WEDNESDAY... * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...2 PM TO 8 PM PDT. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ016-030-201400- /O.CON.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 955 PM MDT TUE MAR 19 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY... * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...NOON TO 6 PM MDT THURSDAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
968 WWUS75 KBOI 200418 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1018 PM MDT TUE MAR 19 2013 ...VERY WINDY WEDNESDAY AFTERNOON THROUGH THURSDAY... .SOUTHEAST OREGON WILL BECOME VERY WINDY WEDNESDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY AND ACROSS SOUTHWESTERN IDAHO WEDNESDAY EVENING. THE FRONTAL PASSAGE ITSELF WILL BRING A SHORT PERIOD OF STRONG WINDS. SOUTHERN IDAHO...INCLUDING THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY WILL BECOME VERY WINDY THURSDAY. ORZ061-063-201400- /O.CON.KBOI.WI.Y.0008.130320T2100Z-130321T0300Z/ HARNEY COUNTY-MALHEUR COUNTY- 1018 PM MDT TUE MAR 19 2013 /918 PM PDT TUE MAR 19 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ TO 9 PM MDT /8 PM PDT/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ TO 9 PM MDT /8 PM PDT/ WEDNESDAY FOR MALHEUR AND HARNEY COUNTIES. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...2 PM TO 8 PM PDT. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ016-030-201400- /O.CON.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 1018 PM MDT TUE MAR 19 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY FOR THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. * WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH. * TIMING...NOON TO 6 PM MDT THURSDAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
957 WWUS75 KBOI 201219 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 619 AM MDT WED MAR 20 2013 ...VERY WINDY THIS AFTERNOON THROUGH THURSDAY... .MILD SOUTHWEST WINDS WILL STRENGTHEN OVER SOUTHEAST OREGON TODAY AND SHIFT TO WEST THIS EVENING WITH A COLD FRONT FOR SEVERAL HOURS OF STRONG WINDS. BRIEF VERY STRONG WIND GUSTS ARE POSSIBLE ALONG THE FRONT OR WITH THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING. BEHIND THE COLD FRONT ON THURSDAY ACROSS THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY EXPECT VERY WINDY CONDITIONS TO DEVELOP. ORZ061-063-210000- /O.CON.KBOI.WI.Y.0008.130320T2100Z-130321T0300Z/ HARNEY COUNTY-MALHEUR COUNTY- 619 AM MDT WED MAR 20 2013 /519 AM PDT WED MAR 20 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR HARNEY AND MALHEUR COUNTIES. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...2 PM TO 8 PM PDT TODAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ016-030-210000- /O.CON.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 619 AM MDT WED MAR 20 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...NOON TO 6 PM MDT THURSDAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
314 WWUS75 KBOI 201407 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 807 AM MDT WED MAR 20 2013 ...VERY WINDY THIS AFTERNOON THROUGH THURSDAY... .MILD SOUTHWEST WINDS WILL STRENGTHEN OVER SOUTHEAST OREGON TODAY AND SHIFT TO WEST THIS EVENING WITH A COLD FRONT FOR SEVERAL HOURS OF STRONG WINDS. BRIEF VERY STRONG WIND GUSTS ARE POSSIBLE ALONG THE FRONT OR WITH THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING. BEHIND THE COLD FRONT ON THURSDAY ACROSS THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY EXPECT VERY WINDY CONDITIONS TO DEVELOP. ORZ061-063-202215- /O.CON.KBOI.WI.Y.0008.130320T2100Z-130321T0300Z/ HARNEY COUNTY-MALHEUR COUNTY- 807 AM MDT WED MAR 20 2013 /707 AM PDT WED MAR 20 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM MDT /2 PM PDT/ THIS AFTERNOON TO 9 PM MDT /8 PM PDT/ THIS EVENING FOR HARNEY AND MALHEUR COUNTIES. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING...2 PM TO 8 PM PDT TODAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ016-030-202215- /O.CON.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 807 AM MDT WED MAR 20 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY FOR THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...NOON TO 6 PM MDT THURSDAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
848 WWUS75 KBOI 201910 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 110 PM MDT WED MAR 20 2013 ...VERY WINDY THIS AFTERNOON THROUGH THURSDAY... .SOUTHWEST WINDS HAVE INCREASED TO ADVISORY SPEEDS IN HARNEY AND MALHEUR COUNTIES AND WILL CONTINUE THE REST OF THE DAY AND THIS EVENING. WINDS WILL SHIFT TO WEST LATE TODAY AS A COLD FRONT COMES THROUGH. STRONG GUSTS AND THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. BEHIND THE COLD FRONT ON THURSDAY ACROSS THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY EXPECT VERY WINDY CONDITIONS TO DEVELOP. ORZ061-063-210300- /O.EXT.KBOI.WI.Y.0008.130320T1910Z-130321T0300Z/ HARNEY COUNTY-MALHEUR COUNTY- 110 PM MDT WED MAR 20 2013 /1210 PM PDT WED MAR 20 2013/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING... THE WIND ADVISORY FOR HARNEY AND MALHEUR IS NOW IN EFFECT AND WILL CONTINUE UNTIL 9 PM MDT /8 PM PDT/ THIS EVENING. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH. HIGHER PASSES MAY HAVE GUSTS TO 65 MPH. * TIMING...UNTIL 8 PM PDT TODAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ016-030-210530- /O.CON.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 110 PM MDT WED MAR 20 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY FOR THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...NOON TO 6 PM MDT THURSDAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
549 WWUS75 KBOI 210236 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 836 PM MDT WED MAR 20 2013 ...STRONG AND GUSTY WINDS THURSDAY ACROSS THE MAGIC VALLEY... .WINDS BEHIND THE COLD FRONT ARE EXPECTED TO INCREASE ACROSS THE MAGIC VALLEY AROUND NOON AND LAST THROUGH THE REMAINDER OF THE AFTERNOON. ORZ061-063-210345- /O.EXP.KBOI.WI.Y.0008.000000T0000Z-130321T0300Z/ HARNEY COUNTY-MALHEUR COUNTY- 836 PM MDT WED MAR 20 2013 /736 PM PDT WED MAR 20 2013/ ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT /8 PM PDT/ THIS EVENING. GUSTY WINDS WILL CONTINUE ACROSS EASTERN OREGON THROUGH THE REMAINDER OF THE EVENING...BUT WILL REMAIN BELOW WIND ADVISORY CRITERIA. LINGERING AREAS OF BLOWING DUST ARE POSSIBLE THROUGH MIDNIGHT ESPECIALLY ACROSS HIGHWAY 95. $$ IDZ016-030-211200- /O.CON.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 836 PM MDT WED MAR 20 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT THURSDAY. * WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...NOON TO 6 PM MDT THURSDAY. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
022 WWUS75 KBOI 210815 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 215 AM MDT THU MAR 21 2013 ...GUSTY WINDS TODAY ACROSS SOUTH CENTRAL IDAHO... .SNOW SHOWERS ACROSS THE MAGIC VALLEY WILL END AROUND 4:30 AM WHILE NUMEROUS SNOW SHOWERS ACROSS SOUTHERN TWIN FALLS COUNTY DECREASE TO ISOLATED TOWARDS 6 AM. LOW TEMPERATURES WILL BE BELOW FREEZING SO SLICK ROADS ARE A POSSIBILITY THIS MORNING ACROSS SOUTH CENTRAL IDAHO. WEST WINDS OF 15 TO 30 MPH THIS MORNING ARE EXPECTED TO REBUILD TO 30 TO 45 MPH FOR A FEW HOURS THIS AFTERNOON. IDZ016-030-212230- /O.CON.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 215 AM MDT THU MAR 21 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THE WESTERN MAGIC VALLEY AND SOUTHERN TWIN FALLS COUNTY. * WINDS...WEST 15 TO 30 MPH BUILDING TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...STRONGEST WINDS EXPECTED THIS AFTERNOON. * IMPACTS...TRAVEL HAZARD ESPECIALLY FOR HIGH-PROFILE VEHICLES ON NORTH-SOUTH ROADS DUE TO CROSSWINDS. VISIBILITY MAY BE REDUCED IN BLOWING SNOW MAINLY FOR HIGHWAY 93 IN SOUTHERN TWIN FALLS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
105 WWUS75 KBOI 211637 NPWBOI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1037 AM MDT THU MAR 21 2013 ...BREEZY WINDS TODAY IN MAGIC VALLEY... .WINDS ALOFT WILL BE DECREASING THROUGH THE AFTERNOON...SO SURFACE WINDS IN THE WESTERN MAGIC VALLEY ARE NO LONGER EXPECTED TO REACH WIND ADVISORY CRITERIA. IDZ016-030-211745- /O.CAN.KBOI.WI.Y.0009.130321T1800Z-130322T0000Z/ WESTERN MAGIC VALLEY-SOUTHERN TWIN FALLS COUNTY- 1037 AM MDT THU MAR 21 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WIND ADVISORY. SUSTAINED WINDS IN THE MAGIC VALLEY THIS AFTERNOON ARE NOW EXPECTED TO REMAIN IN THE 20 TO 30 MPH RANGE...WITH GUSTS TO AROUND 40. THIS IS BELOW WIND ADVISORY CRITERIA...SO THE WIND ADVISORY IS BEING CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Mar 19, 9:01 AM MDT, 5 hours 2 minutes earlier.
Area forecast discussion, Mar 19, 9:01 AM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 901 AM MDT TUE MAR 19 2013 .DISCUSSION...LARGE AREA OF HIGH CLOUDS PASSED BY TO OUR SOUTH ACROSS NEVADA DURING THE NIGHT BUT OUR CWA WAS MOSTLY CLEAR AND COLD. UPPER RIDGE AND PLENTY OF SUN TODAY WILL RESULT IN 5-10 DEGREES WARMING FROM YESTERDAY. RIDGE AXIS MOVES EAST TONIGHT AND MOIST SWLY FLOW WILL BRING IN WARM-FRONTAL PCPN OVERNIGHT. SEVERAL INCHES NEW SNOW EXPECTED IN NORTHERN MOUNTAINS FROM THIS. COLD FRONT LATE WEDNESDAY IN OREGON AND WEDNESDAY EVENING/NIGHT IN IDAHO WILL BRING SHOWERS...CHANCE OF THUNDERSTORMS ...AND GUSTY WEST/NORTHWEST WINDS. SEVERAL MORE INCHES OF SNOW POSSIBLE IN NRN MOUNTAINS. MAV WIND GUIDANCE SUGGESTS ADVISORY WIND SPEEDS WEDNESDAY AFTERNOON IN SERN OREGON AHEAD OF THE COLD FRONT. WINDY AND COLDER IN ALL ZONES THURSDAY AS UPPER TROUGH COMES IN. MAV WIND GUIDANCE SUGGESTS ADVISORY WINDS IN THE WRN MAGIC VALLEY THURSDAY BUT MET WINDS ARE SIGNIFICANTLY LIGHTER. WE WILL DECIDE FOR THE AFTERNOON PACKAGE IF WIND ADVISORIES ARE NEEDED... BUT FOR NOW NO UPDATES. && .AVIATION...VFR TODAY. HIGH CLOUD WILL INCREASE AND LOWER THROUGH THE DAY. SOUTH TO EAST SURFACE WINDS DEVELOP BY AFTERNOON WITH SPEEDS TO 15 KTS. SW IDAHO MTNS WILL SEE IFR DEVELOP IN SNOW AROUND 06Z WEDNESDAY MORNING. LOW-VFR AND LOCAL MVFR CEILINGS WILL DEVELOP OVER SE OREGON BETWEEN 06Z TONIGHT AND 15Z WEDNESDAY WHILE CEILINGS ACROSS THE SNAKE RIVER VALLEY WILL LOWER TO MVFR FOR A PERIOD BETWEEN 10Z AND 18Z WEDNESDAY. A STRONG COLD FRONT WILL BRING GUSTY WINDS AND WIDELY SCATTERED THUNDERSTORMS TO SE OREGON AND SW IDAHO WEDNESDAY EVENING. && .PREV DISCUSSION... SHORT TERM...TODAY THROUGH WEDNESDAY...WARMER TODAY AND MORE SUN ACROSS CENTRAL IDAHO. AN APPROACHING WARM FRONT WILL LIFT FROM NEVADA THIS MORNING ACROSS OREGON AND FAR SW IDAHO LATE THIS AFTERNOON. MOIST SW FLOW ALOFT AHEAD OF THE NEXT STRONG PACIFIC COLD FRONT...WILL PRODUCE RAIN AND SNOW IN THE MOUNTAINS OF CENTRAL IDAHO THROUGH WEDNESDAY. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. STRONG COLD FRONT WITH GUSTY WINDS WILL MOVE INTO OREGON WEDNESDAY AFTERNOON. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...COOL AND UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND. A STRONG PACIFIC COLD FRONT CROSSES OUR AREA WEDNESDAY NIGHT AHEAD OF A COLD UPPER LEVEL TROUGH WHICH DEEPENS OVER THE ROCKIES THURSDAY AND FRIDAY. MODELS SHOW GOOD AGREEMENT AND RUN TO RUN CONSISTENCY. THE COLD FRONT WILL BE ACCOMPANIED BY WIDESPREAD PRECIPITATION AND ISOLATED THUNDERSTORMS. FOLLOWING THE FRONT...SNOW LEVELS WILL LOWER FROM ABOUT 6000 FEET WEDNESDAY EVENING TO THE VALLEY FLOORS BY THURSDAY MORNING. SNOWFALLS OF UP TO 6 INCHES ARE POSSIBLE OVER THE HIGHER MOUNTAINS OF CENTRAL IDAHO WEDNESDAY NIGHT...WITH ADDITIONAL ACCUMULATIONS OF AN INCH OR TWO ON THURSDAY. ALSO EXPECT NORTHWEST WINDS 15-25 MPH WITH GUSTS TO AROUND 35 MPH WEDNESDAY NIGHT AND THURSDAY. THE TROUGH MOVES EAST OF THE ROCKIES FRIDAY NIGHT AND SATURDAY...ALLOWING TEMPERATURES TO START A SLOW RECOVERY FROM 5-10 DEGREES BELOW NORMAL THURSDAY AND FRIDAY TO NEAR NORMAL BY MONDAY. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE DISCUSSION...LC AVIATION.....DG PREV SHORT TERM...VM PREV LONG TERM....JT
Hazardous weather outlook, Mar 19, 4:06 AM MDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 406 AM MDT TUE MAR 19 2013 ORZ061-063-201015- HARNEY COUNTY-MALHEUR COUNTY- 406 AM MDT TUE MAR 19 2013 /306 AM PDT TUE MAR 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT RAIN WILL DEVELOP THIS AFTERNOON AND TURN TO WIDESPREAD SHOWERS...SNOW ABOVE 6500 FEET...TONIGHT THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND IT WILL LIKELY BE VERY WINDY AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND IT WILL LIKELY BE VERY WINDY AS WELL...WITH AND AHEAD OF A COLD FRONT DUE ACROSS SOUTHEAST OREGON WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IDZ011-013-ORZ062-201015- WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-BAKER COUNTY- 406 AM MDT TUE MAR 19 2013 /306 AM PDT TUE MAR 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL IDAHO AND NORTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT SNOW IN THE MOUNTAINS WILL CHANGE OVER TO RAIN BELOW 5000 FEET THIS EVENING AND 6500 FEET LATE TONIGHT. 1 TO 3 INCHES OF SNOW EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORM TOTAL SNOW ACCUMULATION ABOVE 6500 FEET 5 TO 10 INCHES WITH HIGHER AMOUNTS ABOVE 7000 FEET IS EXPECTED BY WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IDZ012-014>016-028>030-033-ORZ064-201015- LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY- SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-CAMAS PRAIRIE- OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-UPPER WEISER RIVER- LOWER TREASURE VALLEY OR- 406 AM MDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WINDS WILL DEVELOP WEDNESDAY AND CONTINUE THURSDAY DUE TO A COLD FRONT THAT WILL CROSS SOUTHWEST IDAHO LATE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.